Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-36631

Enseleit, F; Wyss, C A; Duru, F; Noll, G; Ruschitzka, F (2006). Images in cardiovascular medicine. The blue man: amiodarone-induced skin discoloration. Circulation, 113(5):e63.

[img]
Preview
PDF
1MB

View at publisher

Citations

1 citation in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Downloads

22 downloads since deposited on 03 Jan 2011
12 downloads since 12 months

Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, further contribution
Communities & Collections:04 Faculty of Medicine > University Hospital Zurich > Clinic for Cardiology
DDC:610 Medicine & health
Uncontrolled Keywords:Amiodarone/*adverse effects;Atrial Fibrillation/complications/drug therapy;Humans;Male;Middle Aged;Pigmentation Disorders/*chemically induced;Skin Pigmentation/drug effects;Vision Disorders/chemically induced
Date:2006
Deposited On:03 Jan 2011 14:56
Last Modified:28 Nov 2013 00:52
Publisher:Lippincott Wiliams & Wilkins
ISSN:0009-7322
Publisher DOI:10.1161/CIRCULATIONAHA.105.554303
PubMed ID:16461825

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page